Alert archive / South Dakota / Tornado Warnings in 2015
Tornado Warning 16, NWS Aberdeen, SD
NWS Aberdeen, SD issued this tornado warning at Jul 17, 2015, 8:10 PM CDT for Clark County, Codington County, South Dakota. It was in force for 65 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2015, 8:10 PM CDT (01:10 UTC)
- Expired
- Jul 17, 2015, 9:15 PM CDT
- In force
- 65 min
- Issued by
- NWS Aberdeen, SD
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
Counties Clark County, SD, Codington County, SD
The radar
The Aberdeen radar (KABR), 91 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 8:13 PM CDT | FUNNEL CLOUD | Bradley, SD | |
| Jul 17, 8:15 PM CDT | TSTM WND DMG | Bradley, SD | DAMAGE TO POWER LINES ALONG CR 155 |
| Jul 17, 8:26 PM CDT | HAIL 1 | 4 E Bradley, SD | |
| Jul 17, 8:29 PM CDT | HAIL 1.75 | 3 S Wallace, SD | 50 MPH WIND GUSTS REPORTED |
| Jul 17, 8:59 PM CDT | FUNNEL CLOUD | 1 S Watertown, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 17, 3:43 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 1.2 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 112 J/kg
- Mixed-layer CIN
- -341 J/kg
- Mixed-layer LCL
- 1497 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 236 m²/s²
- 0-3 km storm-relative helicity
- 313 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
918
WFUS53 KABR 180110
TORABR
SDC025-029-180215-
/O.NEW.KABR.TO.W.0016.150718T0110Z-150718T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
810 PM CDT FRI JUL 17 2015
THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A
* TORNADO WARNING FOR...
WESTERN CODINGTON COUNTY IN NORTHEASTERN SOUTH DAKOTA...
NORTHEASTERN CLARK COUNTY IN NORTHEASTERN SOUTH DAKOTA...
* UNTIL 915 PM CDT
* AT 810 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED OVER BRADLEY...OR 14 MILES NORTH OF CLARK...
MOVING EAST AT 30 MPH.
HAZARD...TORNADO AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
GARDEN CITY AND SWAN LAKE AROUND 820 PM CDT.
WALLACE AROUND 830 PM CDT.
GRASS LAKE AROUND 835 PM CDT.
FLORENCE AND MEDICINE LAKE AROUND 840 PM CDT.
MEMORIAL PARK CAMPING SITE AROUND 855 PM CDT.
WATERTOWN...DAKOTA SIOUX CASINO AND WATERTOWN CITY PARK AROUND 900
PM CDT.
RAUVILLE AROUND 905 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4495 9770 4515 9768 4510 9701 4485 9712
TIME...MOT...LOC 0110Z 282DEG 26KT 4508 9765
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
TMT1 follow-up statement
477
WWUS53 KABR 180150
SVSABR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
850 PM CDT FRI JUL 17 2015
SDC025-180159-
/O.CAN.KABR.TO.W.0016.000000T0000Z-150718T0215Z/
CLARK SD-
850 PM CDT FRI JUL 17 2015
...THE TORNADO WARNING FOR NORTHEASTERN CLARK COUNTY IS CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHEASTERN SOUTH DAKOTA.
LAT...LON 4492 9749 4513 9747 4510 9701 4485 9712
TIME...MOT...LOC 0149Z 288DEG 34KT 4494 9717
$$
SDC029-180215-
/O.CON.KABR.TO.W.0016.000000T0000Z-150718T0215Z/
CODINGTON SD-
850 PM CDT FRI JUL 17 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR WESTERN
CODINGTON COUNTY...
AT 849 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER WATERTOWN CITY PARK...OR OVER WATERTOWN...MOVING
EAST AT 40 MPH.
HAZARD...TORNADO AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
WESTERN CODINGTON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4492 9749 4513 9747 4510 9701 4485 9712
TIME...MOT...LOC 0149Z 288DEG 34KT 4494 9717
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
TMTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this tornado warning went out at Jul 17, 6:40 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jul 17, 6:40 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ABERDEEN SD 640 PM CDT FRI JUL 17 2015 .UPDATE... ISSUED AT 636 PM CDT FRI JUL 17 2015 ONGOING SEVERE WEATHER THIS EVENING. NO MAJOR UPDATES TO THE CURRENT FORECAST EXCEPT TO CLEAR POPS FOR THE NEXT FEW HOURS FROM THE WESTERN COUNTIES. UPDATE ISSUED AT 401 PM CDT FRI JUL 17 2015 UPDATED PRODUCTS FOR THE SEVERE THUNDERSTORM WATCH. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT) ISSUED AT 214 PM CDT FRI JUL 17 2015 CURRENTLY...TEMPERATURES OUT AHEAD OF SLOW-MOVING COLD FRONT ARE WARMING THROUGH THE 80S INTO THE LOW 90S. BEHIND THE FRONT...TEMPERATURES ARE NOTABLY COOLER WITH READINGS RANGING FROM THE UPPER 60S TO THE LOW 80S. THE ATMOSPHERE OUT AHEAD OF THIS COLD FRONT COULD BE CHARACTERIZED AS BECOMING RATHER UNSTABLE...WITH MLCAPE VALUES OFF SPC'S MESO-PAGE SHOWING A BULLS-EYE OF OVER 2500J/KG. AT THE SAME TIME...THE DEEP LAYER SHEAR HAS INCREASED TO 45 TO 50 KNOTS. THESE TWO INDICES/PARAMETERS ALONE SUGGEST SIGNIFICANTLY STRONG/SEVERE STORMS ARE POSSIBLE. THIS AFTERNOON THROUGH LATE TONIGHT...ALL THE AVAILABLE MODEL GUIDANCE /INCLUDING CAM OUTPUT/ SEEMS TO SUGGEST THERE WILL BE AT LEAST SCATTERED COVERAGE OF PRECIPITATION OVER THE CWA. THE RECURRING THEME IN THE HRRR...ARW...NMM...NAMDNG5...NSSL WRF AND LOCAL WRF IS THAT THERE COULD BE TWO ROUNDS OF STRONG TO SEVERE THUNDERSTORMS OVER THE NEXT 12 HOURS OR SO. ONE ROUND OF SEVERE STORMS IS EXPECTED TO FIRE OFF THIS SLOW MOVING COLD FRONT BY LATE THIS AFTERNOON...AFFECTING MAINLY NORTHEAST SOUTH DAKOTA WITH DISCRETE SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING WINDS AND BY EARLY THIS EVENING PERHAPS EVEN A TORNADO OR TWO. A SECOND ROUND OF STRONG TO PERHAPS SEVERE STORMS COULD BE MOVING INTO THE SOUTHERN /I-90 CORRIDOR/ FORECAST AREA LIFTING EAST-NORTHEAST BETWEEN ROUGHLY 01Z AND 06Z. THIS SECOND ROUND OF STORMS...WHILE NOT AFFIXED TO OR OUT AHEAD OF THIS COLD FRONT...WILL HAVE THE POTENTIAL TO ORGANIZE INTO A FORWARD PROPAGATING SQUALL LINE/BOWING LINE SEGMENT AND PRODUCE SEVERE STRAIGHT LINE WIND DAMAGE GIVEN THE AMOUNT OF CLOUD-BEARING SHEAR THAT WILL BE AROUND THROUGH LATE THIS EVENING INTO THE OVERNIGHT HOURS. ONCE THESE CONVECTION CHANCES GO AWAY LATE TONIGHT...THE REST OF THE SHORT TERM FORECAST IS DRY AND COOL WITH SURFACE HIGH PRESSURE INFLUENCING THE FORECAST AREA. EXPECT TEMPERATURES THE NEXT COUPLE OF DAYS TO BE CLOSER TO NORMAL...AND NOT SO UNCOMFORTABLY MUGGY. .LONG TERM...(MONDAY THROUGH FRIDAY) ISSUED AT 214 PM CDT FRI JUL 17 2015 THERE IS A REASONABLE AGREEMENT AMONG MODELS WITH THE UPPER LEVEL FLOW PATTERN ACROSS THE CONUS THROUGH THE PERIOD. THERE IS FAIRLY GOOD SIGNAL FOR WIDESPREAD PCPN CHANCES LATE TUESDAY NIGHT/WEDNESDAY AS A FAIRLY STRONG SHORTWAVE CROSSES THE REGION. BEYOND WEDNESDAY...PCPN CHANCES ARE A BEST GUESS AS THE GFS SHOWS AN AREA OF LOW PRESSURE SITUATED WEST OF THE CWA THROUGH THE REST OF THE PERIOD. WHILE THERE WILL BE DECENT CAPE VALUES...THERE WILL ALSO BE A FAIRLY STRONG CAP IN PLACE WITH 700 MB TEMPS OF +12 TO +14. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 636 PM CDT FRI JUL 17 2015 SEVERE STORMS EAST OF KABR THOUGH SOME TSRA ARE STILL DEVELOPING NEAR KABR. ANOTHER ROUND OF STORMS IS POSSIBLE AFTER 03Z ESPECIALLY NEAR KPIR. VFR CONDITIONS ARE EXPECTED EXCEPT IN THUNDERSTORMS. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. && UPDATE...WISE SHORT TERM...DORN LONG TERM...SD AVIATION...WISE
Hazardous weather outlook, Jul 17, 4:09 AM CDT, 16 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 409 AM CDT FRI JUL 17 2015 MNZ039-046-SDZ004>011-016>023-180915- TRAVERSE-BIG STONE-CAMPBELL-MCPHERSON-BROWN-MARSHALL-ROBERTS- WALWORTH-EDMUNDS-DAY-POTTER-FAULK-SPINK-CLARK-CODINGTON-GRANT- HAMLIN-DEUEL- 409 AM CDT FRI JUL 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. THEY WILL INITIATE ALONG A FRONTAL BOUNDARY ACROSS NORTH CENTRAL SOUTH DAKOTA LATE IN THE AFTERNOON...AND THEN TRACK FROM WEST TO EAST ACROSS THE REGION. SOME STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT...HOWEVER...CANNOT RULE OUT AN ISOLATED TORNADO AS WELL. ALTHOUGH A MUCH LESSER CHANCE...THERE MAY BE AN SECOND ROUND OF THUNDERSTORMS THAT TRACK ACROSS THE REGION OVERNIGHT. STRONG WINDS WILL BE THE MAIN THREAT WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY AND TONIGHT. SDZ003-015-180915- CORSON-DEWEY- 409 AM CDT FRI JUL 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE FROM WEST TO EAST ACROSS THE REGION LATER THIS MORNING AND EARLY AFTERNOON. THESE STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. HOWEVER...THERE MAY BE A SECOND ROUND OF THUNDERSTORMS THAT TRACK ACROSS THE REGION OVERNIGHT. IF THEY DEVELOP...STRONG WINDS WILL BE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. SDZ033>037-045-048-051-180915- STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- 409 AM CDT FRI JUL 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON...ALTHOUGH THE STRONGEST STORMS APPEAR AS THOUGH THEY WILL REMAIN NORTH OF THE REGION. HOWEVER...THERE MAY BE A SECOND ROUND OF THUNDERSTORMS THAT TRACK ACROSS THE REGION OVERNIGHT. IF THEY DEVELOP...STRONG WINDS WILL BE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. SERR
In the hours before
Local storm report, Jul 17, 7:01 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
701 PM CDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG 2 S CLAREMONT 45.64N 98.01W
07/17/2015 BROWN SD EMERGENCY MNGR
MACHINE SHED COMPLETELY DESTROYED
&&
EVENT NUMBER ABR1500579
VIPONDLocal storm report, Jul 17, 7:02 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
702 PM CDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL SISSETON 45.66N 97.05W
07/17/2015 E1.75 INCH ROBERTS SD EMERGENCY MNGR
&&
EVENT NUMBER ABR1500580
VIPONDLocal storm report, Jul 17, 7:32 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
732 PM CDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM HAIL 1 N WEBSTER 45.35N 97.52W
07/17/2015 E1.75 INCH DAY SD LAW ENFORCEMENT
BROKEN CAR WINDOWS AND A SHEET OF ICE AT HWY 12 AND CTY
25 - NUMEROUS INJURIES FROM BROKEN GLASS
&&
EVENT NUMBER ABR1500581
WISELocal storm report, Jul 17, 7:54 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
754 PM CDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HAIL 4 SE LAKE CITY 45.68N 97.35W
07/17/2015 E1.25 INCH MARSHALL SD TRAINED SPOTTER
30-40 MPH WIND GUSTS
&&
EVENT NUMBER ABR1500582
VIPONDLocal storm report, Jul 17, 7:58 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
758 PM CDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM TSTM WND GST 4 W WAUBAY 45.34N 97.39W
07/17/2015 M90 MPH DAY SD MESONET
&&
EVENT NUMBER ABR1500583
VIPONDLocal storm report, Jul 17, 8:08 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
808 PM CDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM HAIL BROWNS VALLEY 45.59N 96.83W
07/17/2015 E1.75 INCH TRAVERSE MN EMERGENCY MNGR
&&
EVENT NUMBER ABR1500584
SCARLETTThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 7:02 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Day, Marshall, Roberts, Spink | 28 min |
| Jul 17, 7:05 PM CDT | Severe Thunderstorm Warning | ABR | Roberts | 40 min |
| Jul 17, 7:05 PM CDT | Tornado Warning | ABR | Day, Marshall | 25 min |
| Jul 17, 7:08 PM CDT | Tornado Warning | ABR | Roberts | 37 min |
| Jul 17, 7:15 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Spink | 45 min |
| Jul 17, 7:17 PM CDT | Tornado Warning | ABR | Day | 28 min |
| Jul 17, 7:25 PM CDT | Severe Thunderstorm Warning | ABR | Roberts | 20 min |
| Jul 17, 7:25 PM CDT | Tornado Warning | ABR | Day, Marshall, Roberts | 32 min |
| Jul 17, 7:28 PM CDT | Severe Thunderstorm Warning | ABR | Codington, Day, Grant, Marshall, Roberts | 62 min |
| Jul 17, 7:36 PM CDT | Severe Thunderstorm Warning | ABR | Faulk, Spink | 54 min |
| Jul 17, 7:41 PM CDT | Tornado Warning | ABR | Day, Marshall, Roberts | 49 min |
| Jul 17, 7:44 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Clark, Codington, Day, Spink | 61 min |
| Jul 17, 7:45 PM CDT | Tornado Warning | ABR | Codington, Day, Grant, Roberts | 45 min |
| Jul 17, 7:48 PM CDT | Severe Thunderstorm Warning | ABR | Roberts | 72 min |
| Jul 17, 7:55 PM CDT | Severe Thunderstorm Warning | ABR | Clark, Codington, Day | 50 min |
| Jul 17, 8:21 PM CDT | Tornado Warning | ABR | Codington, Day, Deuel, Grant, Roberts | 54 min |
| Jul 17, 8:22 PM CDT | Severe Thunderstorm Warning | ABR | Clark, Codington, Hamlin, Spink | 38 min |
| Jul 17, 8:54 PM CDT | Tornado Warning | ABR | Codington, Deuel, Grant, Hamlin | 66 min |
| Jul 17, 8:58 PM CDT | Tornado Warning | ABR | Clark, Codington, Deuel, Hamlin | 62 min |
| Jul 17, 9:00 PM CDT | Severe Thunderstorm Warning | ABR | Grant, Roberts | 45 min |
| Jul 17, 9:10 PM CDT | Tornado Warning | ABR | Deuel, Grant | 52 min |
| Jul 17, 9:57 PM CDT | Severe Thunderstorm Warning | ABR | Codington, Deuel, Grant, Hamlin | 48 min |
Nearby
Tornado Warnings in South Dakota, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.